# SDR USAA2012112700022

- Difficulty date: November 1, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436205
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON SPLICE COUPLING AT FR66, S23R, -Y1450.  REPLACED SPLICE COUPLING AT FR66, S23R, -Y1450 IAW A319 SRM 51-72-11.
